# SDR FDKA200703118

- Difficulty date: March 14, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 26,979 hours, 29,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6140 JFK-MHT (0855 PHX LCL).  EMERGENCY EXIT FLOOR PATH LIGHTING STAYS ON.  MX RELAMPED.
